Molecular systematics and biogeography of the bent-wing bat complex Miniopterus schreibersii (Kuhl, 1817) (Chiroptera: Vespertilionidae)

Appleton, B. R., McKenzie, J. A. and Christidis, L. 2004, Molecular systematics and biogeography of the bent-wing bat complex Miniopterus schreibersii (Kuhl, 1817) (Chiroptera: Vespertilionidae), Molecular phylogenetics and evolution, vol. 31, no. 2, pp. 431-439.

Attached Files
Name Description MIMEType Size Downloads

Title Molecular systematics and biogeography of the bent-wing bat complex Miniopterus schreibersii (Kuhl, 1817) (Chiroptera: Vespertilionidae)
Author(s) Appleton, B. R.
McKenzie, J. A.
Christidis, L.
Journal name Molecular phylogenetics and evolution
Volume number 31
Issue number 2
Start page 431
End page 439
Total pages 9
Publisher Academic Press
Place of publication Maryland Heights, Mo.
Publication date 2004-05
ISSN 1055-7903
1095-9513
Keyword(s) miniopterus
ND2
molecular systematics
bats
Language eng
Field of Research 069999 Biological Sciences not elsewhere classified
Socio Economic Objective 970106 Expanding Knowledge in the Biological Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2003, Elsevier Inc. All rights reserved.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30047886

Document type: Journal Article
Collection: Institute for Frontier Materials
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 40 times in TR Web of Science
Scopus Citation Count Cited 40 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 27 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 03 Sep 2012, 14:15:55 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.